I was very dizzy in July 07 went to ER and was told I had vertigo. At the end of October I woke up with nausea and dry heaves on the second day I went to the ER and they ran bloodwork and did an US and said I had gastrities. 4 days later I was back in the ER with they same thing, I had and Edoscopy which was negitive and that night I had another eposoide, they put me on Aciphex twice a day, 8 days later I had the same thing, they did a gastric emptying scan which was negitive and a CT scan and that was negitive to. 9 days after that it was all back the gave me sofran and phengren for the nausea which makes me feel worse. I just had an upper GI with a small bowel follow through. I have miss alot of work and I have no answer from either the GI or neurologist on what is going on can the dizzyness and the stomach symptoms be related? Prior to July I worked out 6 days a week and had alot of energy but now I can just barely make it throught the day. I am not sure if I should head to a bigger hospital or just deal with it. When I have this episode I am in bed for 48 hours. Please any help??
From what I have read, this sounds like leaky gut syndrome. Your gut is not fully digesting proteins. Large proteins are leaking into your bloodstream through the walls of your stomach or small intestine. They are being attacked by your immune system, because it thinks that they are invaders. This is causing you to actually use your immune system to fight an invader, making you feel weak, fatigued and dizzy. The only recommendation I saw was to take supplements of enzymes to increase your digestion. Also, try to avoid solid foods for a while, if possible. I know it's hard. I have some of the same symptoms. I never thought I'd have such problems. I used to run marathons and am run regularly. I eat fairly heathy. This sucks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.